# SDR IPXA2017102322903

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 17,301 hours, 10,858 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bar
- Condition: Obstructed
- Location: Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, SLIDE WOULD NOT DISARM.  FOUND THE DOOR FRAME COVER FASTENER LODGED IN SLIDE BAR.  REMOVED THE FASTENER AND REINSTALLED IN DOOR FRAME COVER. OPS CHECKED THE FWD EMERGENCY ESCAPE SLIDE RELEASE MECHANISM & FWD DOOR LOCKING MECHANISM IAW AMM 52-10-30-501 & AMM 52-10-20-501 - OPS CHECKED NORMAL.
